| Model Number |
N/A |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to siemens they obtained erroneous calcium_2 (ca_2) results on two (2) patient samples on an atellica ch 930 analyzer for two patients.An erroneously elevated calcium_2 (ca_2) result for one patient sample was obtained on an atellica ch 930 analyzer.The erroneously elevated patient result was reported to the physician and questioned.The same sample was reprocessed on an alternate atellica ch 930 analyzer.A lower result was obtained, considered correct and reported to the physician.Erroneously depressed calcium_2 (ca_2) results for the other patient sample were obtained on an atellica ch 930 analyzer.The erroneously depressed patient results were reported to the physician and questioned.The same samples were reprocessed on an alternate atellica ch 930 analyzer.Higher results were obtained, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed and elevated calcium_2 (ca_2) results.
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneous calcium_2 (ca_2) results on two (2) patient samples obtained on an atellica ch 930 analyzer.Siemens is investigating the event.
Additional Manufacturer Narrative
Additional information (10-jul-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos reviewed the information provided by the customer and the data from the instrument.No reagent or instrument issues were identified.Quality control (qc) recovered within the customer¿s laboratory ranges at the time of the event.Sos reviewed the calibration data for ca_2 on atellica ch 930 analyzer and observed variability for the c1 calibration coefficient across the different calibration events.The customer performed a new calibration prior to repeat testing which produced acceptable results.Based on the available information, the cause of the event maybe due to inconsistent reconstitution/handling of the calibrator material.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2432235-2025-00158 was filed on 18-jun-2025.